Skip to main content

Fernando Chamizo

Institution: Universidad Autónoma de Madrid

Position: Profesor Titular

Office: 104        Phone: +34 912999 724

E-mail: fernando.chamizo()

Personal Webpage


Biographical Review

Fernando Chamizo is a researcher at the ICMAT (Institute for Mathematical Research). He received his PhD at UAM (Autonomous University of Madrid) under the supervision of Antonio Córdoba. His current research interests are mainly in number theory, specially in analytic number theory. He has coauthored over 30 research papers, overall about lattice point problems, spectral theory of automorphic forms and applications to harmonic analysis.

He has written numerous lecture notes for teaching purposes.

Some selected publications:

1) Chamizo, F.; Ubis, A.;
Multifractal behavior of polynomial Fourier series.
Adv. Math. 250 (2014), 1-34.

2) Chamizo, F.; Raboso, D.
Modular forms and almost integers. (Spanish)
Gac. R. Soc. Mat. Esp. 13 (2010), no. 3, 539-555.

3) Chamizo, F.; Cristóbal, E.; Ubis, A.
Lattice points in rational ellipsoids.
J. Math. Anal. Appl. 350 (2009), no. 1, 283-289.

4) Chamizo, F.; Córdoba, A.
Differentiability and dimension of some fractal Fourier series.
Adv. Math. 142 (1999), no. 2, 335-354.

5) Chamizo, F.
Correlated sums of r(n).
J. Math. Soc. Japan 51 (1999), no. 1, 237-252.

6) Chamizo, F.; Iwaniec, H.
On the Gauss mean-value formula for class number.
Nagoya Math. J. 151 (1998), 199-208.

7) Chamizo, F.
Some applications of large sieve in Riemann surfaces.
Acta Arith. 77 (1996), no. 4, 315-337.

8) Chamizo, F.; Iwaniec, H.
On the sphere problem.
Rev. Mat. Iberoamericana 11 (1995), no. 2, 417-429.